Semi Square Stable Graphs and Efficient Dominating Sets

Document Type : Research Paper

Authors

Department of Mathematics, Faculty of Science, Isra, University,, Amman, Jordan

10.22108/toc.2022.132784.1967

Abstract

A graph $G$ is called semi square stable if $\alpha (G^{2})=i(G)$ where $%\alpha (G^{2})$ is the independence number of $G^{2}$ and $i(G)$ is the independent dominating number of $G$. A subset $S$ of the vertex set of a graph $G$ is an efficient dominating set if $S$ is an independent set and every vertex of $G$ is either in $S$ or adjacent to exactly one vertex of $%S. $
In this paper, we show that every square stable graph has an efficient dominating set and if a graph has an efficient dominating set, then it is semi square stable. We characterize when the join and the corona product of two disjoint graphs are semi square sable graphs and when they have efficient dominating sets. 

Keywords

Main Subjects


[1] M. Abudayah and O. Alomari, Semi square stable graphs, Mathematics, 7 (2019) 597–605.
[2] B. Abughazaleh and O. A. Abughneim, The independence and independent dominating numbers, Commun. Korean
Math. Soc., to appear.
[3] G. Agnarsson and R. Greenlaw, Graph Theory: Modeling, Applications, and Algorithms, Pearson Prentice Hall,
Upper Saddle River, NJ, 2007.
[4] I. J. Dejter and O. Serra, Efficient dominating sets in Cayleygraphs, Discrete Appl. Math., 129 (2003) 319–328.
[5] W. Goddard and M. A. Henning, Independent domination in graphs: a survey and recent results, Discrete Math.,
313 (2013) 839-854.
[6] J. L. Gross and J. Yellen, Handbook of graph theory, CRC Press LLC, New York, 2004.
[7] T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of Domination in Graphs, Monographs and Text-
books in Pure and Applied Mathematics, 208, Marcel Dekker, Inc., New York, 1998.
[8] V. E. Levit and E. Mandrescu, Square-stable and well-covered graphs, Acta Universitatis Apulensis, 10 (2015)
297–308.
[9] B. Randerath and L. Volkmann, Simplicial graphs and relationships to different graph invariants, Ars Combin., 46
(1997) 211–217.
[10] W. Willis, Bounds for the independence number of a graph, Master Thesis in Virginia Commonwealth University,
2011.